# SDR QXEA2015103000564

- Difficulty date: October 15, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cup
- Condition: Corroded
- Location: Bs 71
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTACHING "CUP" AT, FWD SIDE, OF FS 71.200 AND STR 24L UNDER FLOOR LT FUSELAGE, HAS POSSIBLE, SURFACE CORROSION, MARKED.  REMOVED CLEAT, PN:85328131-120 FROM FRAME STN.X71.200, STR 24, REF SRM 51-42-05.  INSTALLED, NEW, CLEAT AT FRAME BS X71.2, STR 24P REF SRM 51-42-05, REPAIR 01, CLEAT PN:85328131-176, REPLACES -120 REF DWG 85328131, REV D. CORROSION FOUND ON CLEAT, PN:85328131-120, FOUND OUT OF LIMITS, NO REPAIRS ALLOWED CORROSION REF SRM 53-20-15, STRUCTURAL IDENT-01, ITEM 1 ABOVE FOR REPLACEMENT. C/W M-184 FORM.
